# SDR DALA2015112307177

- Difficulty date: November 22, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REPAIR SPACER LOWER DOOR JAMB BEAM OUTBOARD SURFACE AFT CARGO COMPARTMENT.  TASK 53-123-02.  INSTALLED NEW SPACER IAW SRM 53-60-02.
